Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    MIXED STATE OF BIPOLAR, OCD, ADHD, TOURETTE'S, HURTS LIKE HELL.... NEED A BREAK!
    avatar
    nikisgirl posted:
    I HAVE BEEN TOLD THAT I CAN ONLY TAKE 1 MEDICATION FOR ALL CATEGORIES OF MY CONDITIONS, "PICK ONE!" THE DOCTOR SAYS......UMMMMMMMMM DUH~ THE ONE W/ MORE UNCONTROLLABLE SYMPTOMS AND DISTRACTS MY DAILY LIFE MORE! THE BIPOLAR. I HAVE NIGHT MARES THAT PHYSICALLY HURT, SCARE AND GIVE ME VIOLENT FEELINGS. I NEED SUPPORT AND HELP! ~~~JUST TRYING TO KEEP THIS SHORT AND SWEET........XOXO,
    NIKI
     
    avatar
    nikisgirl responded:
    UMMMM, HELP.....UMMMMM,PLEASE =~)
     
    avatar
    ibex7 replied to nikisgirl's response:
    Please turn off your ALL CAPS KEY, your posts will be easier to read. My suggestion: lithium carbonate. Ask your doc.
    Sometimes you don't mean to say what you mean to say you mean.
     
    avatar
    slik_kitty responded:
    why just one? most times it takes more than one to manage bp, let alone other conditions with it.
     
    avatar
    nikisgirl responded:
    thank u both so much.....and yeah, mage more people than i realize have a few conditions such as myself. i always think more is wrong w/ me and helpless. "have a great day!
    xoxo,
    niki
     
    avatar
    bpcookie responded:
    Hello Niki Hun, Please forgive my very late reply. There isnt always someone on the board, so replies may be late. I know it can be frustrating when your wanting help right away, but try and be patient because usually someone will help you as soon as possible.

    Im very sorry that your having so MANY problems all at one time. Oh my goodness, you sure do have a lot to deal with. I cant understand why the Dr. would only want to treat only one condition. That just doesnt sound right. Perhaps you can get a second opinion. As for the night mares, I have them all the time too. I dream all night long and if the dream starts out nice, it always ends up with me fighting for my life, trying to save my daughter and dog (I love my dog). I wake up remembering parts of my nightmare and start to get anxious and worried about my family. I think my medications are causing the dreams. If your only taking one med., its prob. most likely all your conditions that are not being treated, that are causing your nightmares. All though, some Bipolar meds can cause nightmares as well.

    Oh my goodness, here I go again, blah blah blah. Nothing is ever short with me.

    Take care sweetie. Hugs and muahs to you
    Please join my community called GRUMPY GROUPIES ( http://exchanges.webmd.com/grumpy-groupies ) Fun and serious topics, nothing is taboo. So get on over there. Weirdo's are welcomed.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.